# SDR GTIA2022092936683

- Difficulty date: September 27, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 16,147 hours, 7,216 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL/ODOR IN BOTH FLIGHT DECK AND CABIN DURING DESCENT. SMELL SEEMED TO GO AWAY AFTER TURNING PACK 1 OFF ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PER TSM 49-00-00-200-811 INSPECTED APU. FOUND APU OVERSERVICED. SERVICED APU IAW AMM 12-13-49. PERFORMED PACK BURN OUT IAW AMM 36-10-00. NO SMELL NOTED AT THIS TIME. THIS CLEARS MDDR 38151 MOC NOTIFIED. PLACARD REMOVED
